# SDR UIEA2011072200419

- Difficulty date: July 22, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B07935U8
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 4753B354 (SB 747-53A2562, AD 2006-22-15) REPLACEMENT FITTING WAS FOUND TO HAVE (2) ATTACH PILOT HOLES WITH THE CENTER SHIFTED APPROX. 0.080 INCH COMPARED TO THE EXISTING STRUCTURE. (THE MISALIGNED HOLES WERE REPAIRED BY INSTALLATION OF FREEZE PLUGS IAW SRM 51-10-08 USING A 0.050 INCH MINIMUM WALL THICKNESS.  ORIGINAL DIAMETER FASTENERS WERE USED TO INSTALL THE FITTING.)
